Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some designs for maximal $ (+1,\,-1)$-determinant of order $ n\equiv 2\,({\rm mod}\,4)$

Author: C. H. Yang
Journal: Math. Comp. 20 (1966), 147-148
MSC: Primary 05.25
MathSciNet review: 0188093
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.25

Retrieve articles in all journals with MSC: 05.25

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society